Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Tensor structures arising from affine Lie algebras. II


Authors: D. Kazhdan and G. Lusztig
Journal: J. Amer. Math. Soc. 6 (1993), 949-1011
MSC: Primary 17B67; Secondary 17B37
Part I: J. Amer. Math. Soc. (1993), 905-947
Part III: J. Amer. Math. Soc. (1994), 335-381
Part IV: J. Amer. Math. Soc. (1994), 383-453
MathSciNet review: 1186962
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [De] P. Deligne, Une description de catégorie tressée (inspiré par Drinfeld), unpublished.
  • [G] A. Grothendieck, Eléments de géométrie algébrique, IV (première partie), Inst. Hautes Études Sci. Publ. Math. 20 (1964).
  • [W] Wolfgang Wasow, Asymptotic expansions for ordinary differential equations, Pure and Applied Mathematics, Vol. XIV, Interscience Publishers John Wiley & Sons, Inc., New York-London-Sydney, 1965. MR 0203188 (34 #3041)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B67, 17B37

Retrieve articles in all journals with MSC: 17B67, 17B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1993-1186962-0
PII: S 0894-0347(1993)1186962-0
Article copyright: © Copyright 1993 American Mathematical Society